MathSciNet Relay Station
MathSciNet bibliographic data
MR2403120 (2009d:47057) 47H10 (41A50 54H25)
Al-Thagafi, M. A.; Shahzad, Naseer Generalized $I$-nonexpansive selfmaps and invariant approximations. Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 5, 867–876.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement